| Catalog Number |
5950060 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Scar Tissue (2060); Hernia (2240); Injury (2348); Disability (2371); Obstruction/Occlusion (2422)
| Date of Event |
05/09/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.No medical records have been provided information is limited at this time.Should additional information be provided a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned.
Event or Problem Description
The following was alleged by the patient's attorney: on (b)(6) 2016:the patient underwent surgery for implant of an unspecified bard/davol ventrio st.The patient is making a claim for an adverse patient outcome against the bard/davol ventrio st.The attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.".
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.No medical records have been provided.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2015) is considered to be a best estimate.Updated fields: a2, b2, b3, b4, b5, b7, d4 (product catalog no., corporate lot no., expiry date, udi no.), g1, g3, g6, h2, h4, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.
Event or Problem Description
The following was alleged by the patient's attorney: (b)(6) 2016: the patient underwent surgery for implant of an unspecified bard/davol ventrio st.The patient is making a claim for an adverse patient outcome against the bard/davol ventrio st.The attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." addendum per additional information provided: (b)(6) 2016- patient was diagnosed with ventral hernia thereby underwent open repair with implant of ventrio st mesh (device 1).Per op notes, ¿the hernia sac was identified in the epigastric region and was dissected.A ventrio st mesh (device 1) was placed in the defect and sutured¿.(b)(6) 2017 - patient was diagnosed with small bowel obstruction, thereby underwent open repair with implant of phasix mesh (device 2).Per op notes, ¿dese scar tissue was identified in the old midline incision of the abdominal region.Ventrio st mesh (device 1) was incised and the omentum and the adhesions were identified and dissected.Hernia was identified inferior below the ventrio st mesh (device 1).A phasix mesh (device 2) was placed in the abdominal region and sutured.¿.